Approximation and numerical realization of 2D contact problems with Coulomb friction and a solution-dependent coefficient of friction

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/57665

Show full item record


Title: Approximation and numerical realization of 2D contact problems with Coulomb friction and a solution-dependent coefficient of friction
Author: Haslinger, Jaroslav
Vlach, Oldřich
Date issue: 2006
Citation: Journal of Computational and Applied Mathematics. 2006, vol. 197, issue 2, p. 421-436.
URI: http://hdl.handle.net/10084/57665
ISSN: 0377-0427
DOI: 10.1016/j.cam.2005.10.036
URI: http://dx.doi.org/10.1016/j.cam.2005.10.036
Type: article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics